# SDR AUS20030470

- Difficulty date: May 2, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Airtrc AT502
- Engine: Pwa PT6A15AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 108771
- Condition: Cracked
- Location: Fuselage
- Part time: 9,867 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE LONGERON CRACKED IN AREA INDICATED IN SL195.
